# SDR DALA13042403764

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 40,020 hours, 14,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE AT LOCATION 33D. MX R & R LIGHT MODULE AND MOUNT IAW AMM 33-51, OPS CHECK GOOD.
